# SDR SWAA2023062954829

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT SHIELD HAS AN ELONGATED FASTENER HOLE BS495 RBL22 WL 156<[01] ELONGATED HOLE ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION 1;[03] UPDATE TO CORRECTIVE ACTION STEP 1. ELONGATED HOLE ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM; PART REPLACEMENT REQUIRED PER SRM 51-10-02;[04] REMOVED DAMAGED FORWARD CARGO BAY AFT SHIELD BS 492-500A RBL 22; LOCATED AND DRILLED NEW FORWARD CARGO BAY AFT SHIELD BS 492-500A RBL 22 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG 143A0080. OK TO PAINT.;[05] VERIFIED CORRECTIVE ACTION 4 AND MEASUERMENT TABLE.;[06] APPLIED TOPCOAT PER AMM 51-21-73-370-804 AS PER PREVIOUS ACCOMPLISHED ON EO. 5360-E-16462-NG.;[07] APPLIED TOPCOAT PER AMM 51-21-73-370-804 AS PER PREVIOUS ACCOMPLISHED ON EO. 5360-E-16462-NG. AND OK TO INSTALL.;[08] VERIFIED CORRECTIVE ACTIONS 6 AND 7.;[09] CORRECTION TO CORRECTIVE ACTION STEP 7; SHOULD STATE ' APPLIED TOPCOAT PER AMM 51-21-73-370-804 AS PER PREVIOUS ACCOMPLISHED ON EO. 5360-E-16461-NG ';[10] OK TO INSTALL GIVEN.;[11] INSTALLED FORWARD CARGO BAY AFT SHIELD BS 492 TO BS 500A RBL 22 WL 156 PER SRM 51-40-02-0G-0 AND DWG 143A0080;[12] VERIFIED MEASUREMENT TABLE.;[13] VERIFIED CORRECTIVE ACTION 11.;[14] VERIFIED CORRECTIVE ACTION 9.
